# SDR C2XA08IA216

- Difficulty date: September 25, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N13955
- Make and model: Emb EMB-145LR
- Aircraft serial: 145075
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2001, DURING PREFLIGHT INSPECTION THE CREW REPORTED A STRONG SMELL OF ELECTRICAL COMPONENTS COMING FROM THE CABIN.  MX REMOVED AND REPLACED BALLAST FROM SEAT 12BC.  OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
